# SDR 2003FA0000025

- Difficulty date: January 8, 2003
- Submitted: January 8, 2003
- Operation: General aviation
- Aircraft: N462B
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600016
- Aircraft time: 4,689 hours, 3,512 cycles
- Engine: Pwa JT15D5
- System (JASC): 2710 · Aileron Control System
- Part: Aileron
- Part number: 6524113205
- Part serial: 016
- Condition: Jammed
- Location: Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AILERON TRIM MOVED OVER 10 DEGREES IN FLIGHT WILL JAM, PILOT WILL NOT BE ABLE TO READJUST TO ZERO.
